# SDR AALA202511135798

- Difficulty date: October 24, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 37,979 hours, 15,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: P19768
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON GOGO ANTENNA DOUBLER PLATE ON THE FUSELAGE LOWER SKIN PANEL BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L. REPLACED GOGO ANTENNA DOUBLER PLATE PER SRM 51-42-11.
